Table of Contents
Volume 2014, Article ID 525467, 15 pages
Research Article

The Hilbert-Kunz Function for Binomial Hypersurfaces

Department of Mathematics, Indian Institute of Technology, Guwahati, Assam 781039, India

Received 6 August 2014; Revised 18 October 2014; Accepted 21 October 2014; Published 27 November 2014

Academic Editor: Prasanna Kumar Sahoo

Copyright © 2014 Shyamashree Upadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shyamashree Upadhyay, “The Hilbert-Kunz Function for Binomial Hypersurfaces,” Algebra, vol. 2014, Article ID 525467, 15 pages, 2014.